# SDR CA011114011

- Difficulty date: September 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 52,126 hours, 32,077 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LOUD NOISE AND ALL 3 GEAR INDICATION LIGHTS BOTH GREEN AND RED ILLUMINATED. A/C RETURNED TO YQR, LANDING GEAR EXTENDED AND ALL INDICATION NORMAL. RIGGING CHECK CARRIED OUT ALL NORMAL. LANDING GEAR SELECTOR VALVE REPLACED. LANDING GEAR SWING CARRIED OUT ALL OPERATIONS AND INDICATIONS NORMAL. UNI 32-30-0554 1042. MPN 4105DA
